# SDR SIMA20141001004

- Difficulty date: October 1, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 28,113 hours, 19,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLASHLIGHT CRADLE BROKEN.  R & R FLASHLIGHT ASSEMBLY IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.
